ZAPPALA', Giuseppe

ZAPPALA', Giuseppe  

MATEMATICA E INFORMATICA  

Mostra records
Risultati 1 - 20 di 31 (tempo di esecuzione: 0.024 secondi).
Titolo Data di pubblicazione Autore(i) File
) Postulation of subschemes of irreducible curves on a quadric surface functions 1-gen-1999 Ragusa, Alfio; Zappala', Giuseppe file da validare
0-DIMENSIONAL SUBSCHEMES OF CURVES LYING ON A SMOOTH QUADRIC SURFACE 1-gen-1997 Zappala', Giuseppe file da validare
A structure theorem for most unions of complete intersections 1-gen-2017 Ragusa, Alfio; Zappala', Giuseppe
A structure theorem for unions of complete intersections 1-gen-2012 Ragusa, A; Zappala', Giuseppe file da validare
A structure theorem for unions of complete intersections 1-gen-2012 Ragusa, Alfio; Zappala', Giuseppe file da validare
Gorenstein schemes on general hypersurfaces of P^r 1-gen-2001 Ragusa, Alfio; Zappala', Giuseppe file da validare
Gorenstein schemes on general surfaces Nagoya Math. J. Vol.162, 111-125 (2001) 1-gen-2001 Ragusa, Alfio; Zappala', Giuseppe file da validare
Hilbert functions of Cohen Macaulay ideals with assigned generators' degrees Rend. Univ. Padova 1-gen-2004 Ragusa, Alfio; Zappala', Giuseppe file da validare
Lefschetz properties for Artinian Gorenstein algebras presented by quadrics 1-gen-2018 Zappala', Giuseppe file da validare
Linear systems of surfaces with double points: Terracini revisited 1-gen-2001 Roe', J; Zappala', Giuseppe; Baggio, S. file da validare
Looking for minimal graded Betti numbers 1-gen-2005 Ragusa, Alfio; Zappala', Giuseppe
Minimal free resolutions for homogeneous ideals with Betti numbers 1, n, n,1 1-gen-2019 Ragusa, Alfio; Zappala, G. file da validare
Minimal free resolutions for subschemes of star configurations 1-gen-2016 Ragusa, Alfio; Zappala', Giuseppe
Numerical properties of fat schemes with special support 1-gen-2009 Ragusa, Alfio; Zappala', Giuseppe
On Complete Intersections Contained in Cohen Macaulay and Gorenstein ideals 1-gen-2011 Ragusa, A; Zappala', Giuseppe
On mixed Hessians and the Lefschetz properties 1-gen-2019 Gondim, Rodrigo; Zappalà, Giuseppe file da validare
On some properties of partial intersection schemes 1-gen-2003 Ragusa, Alfio; Zappala', Giuseppe file da validare
On some properties of partial intersection schemes Collectanea Mathem. (Barcelona) 54, 3 (2003), 255-267 1-gen-2003 Ragusa, Alfio; Zappala', Giuseppe file da validare
On subschemes of 0-dimensional schemes with given graded Betti numbers 1-gen-2011 Ragusa, Alfio; Zappala', Giuseppe
On the Hilbert function of Gorenstein algebras of socle degree four 1-gen-2020 Armando, Cerminara; Rodrigogondim, ; Giovanna, Ilardi; Zappala', Giuseppe file da validare